BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A continuous Kernel for the transition semigroup associated with a diffusion process in a Hilbert space

Participants in the publication
Isabel Simão (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2005

Where published
SEMIGROUP FORUM

Publication Identifiers
ISSN - 0037-1912

Volume
71
Number
1

Starting page
49
Last page
72

Document Identifiers
DOI - https://doi.org/10.1007/s00233-004-0180-7

Rankings
Web Of Science Q3 (2005) - 0.383 - Mathematics
SCIMAGO Q2 (2005) - 0.773 - Algebra and Number Theory


Export

APA
Isabel Simão, (2005). A continuous Kernel for the transition semigroup associated with a diffusion process in a Hilbert space. SEMIGROUP FORUM, 71, 49-72. ISSN 0037-1912. eISSN .

IEEE
Isabel Simão, "A continuous Kernel for the transition semigroup associated with a diffusion process in a Hilbert space" in SEMIGROUP FORUM, vol. 71, pp. 49-72, 2005. 10.1007/s00233-004-0180-7

BIBTEX
@article{22106, author = {Isabel Simão}, title = {A continuous Kernel for the transition semigroup associated with a diffusion process in a Hilbert space}, journal = {SEMIGROUP FORUM}, year = 2005, pages = {49-72}, volume = 71 }